# SDR 06FDEA04304

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK L4 FR 54.2 - 58 GOUGED REMOVED AND REINSTALLED 4EA FLOORBOARDS IAW A310-200 SRM 53-10-25-4.  REMOVED AND INSTALLED NEW SEAT TRACK IAW A310-200 DWG 16R532H1414.  FABBED NEW SEATRACK PER A310-200 DWG 16R532H1414.  REMOVED AND REINSTALLED 4 EA SEATRACK SPLICES IAW A310-200 SRM 51-72-10.  SEALED FLOORBOARDS IAW A310-200 SRM 53-10-25-4.  MAJOR REPAIR IAW FED EX GMM 6-2-100.
